# SDR AALA202305154993

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 35,471 hours, 19,477 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: STA320293
- Part serial: 33432
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 3,229 hours, 1,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK R1 WINDOW CRACKED. **SUPPLEMENTAL REPORT FOR AALA202305124993: MAINTENANCE REPLACED THE WINDOW PER TASK CARD 26L21056001.** (CLOSED)
